Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remark on invariant means


Author: Robert Kaufman
Journal: Proc. Amer. Math. Soc. 18 (1967), 120-122
MSC: Primary 46.80; Secondary 42.56
DOI: https://doi.org/10.1090/S0002-9939-1967-0203494-0
MathSciNet review: 0203494
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509-544. MR 0092128 (19:1067c)
  • [2] R. G. Douglas, On the inversion invariance of invariant means, Proc. Amer. Math. Soc. 16 (1965), 642-644. MR 0179603 (31:3850)
  • [3] P. R. Halmos, Measure theory, Van Nostrand, Princeton, N. J., 1950. MR 0033869 (11:504d)
  • [4] E. Hewitt and K. A. Ross, Abstract harmonic analysis. I, Springer, Berlin, 1963.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.80, 42.56

Retrieve articles in all journals with MSC: 46.80, 42.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0203494-0
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society